# SDR 96FDEA00067

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Disbonded
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP UPPER SURFACE HAS DISBOND ON T/E AREA MARKED.  REPAIRED RT WING INBOARD FORE FLAP IAW SRM 51-40-6.
